# SDR SIMA200516802

- Difficulty date: June 5, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 11,585 hours, 12,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE FUSELAGE BETWEEN STRINGER 20R AND 21R AT FRAME 15.  REMOVED THE DENT BY MAKING CUTOUT.  FABRICATED A FILLER AND DOUBLER.  REPAIR DONE IAW SRM.  (K)
